RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 79(121), Number 2(6), Pages 250–263 (Mi msb3588)  

This article is cited in 6 scientific papers (total in 6 papers)

Application of E. Helly's theorem to convex programming, problems of best approximation and related questions

V. L. Levin


Full text: PDF file (1420 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 8:2, 235–247

Bibliographic databases:

UDC: 517.27+512.25
MSC: 52A41, 52A35, 41A50, 52A27
Received: 26.09.1968

Citation: V. L. Levin, “Application of E. Helly's theorem to convex programming, problems of best approximation and related questions”, Mat. Sb. (N.S.), 79(121):2(6) (1969), 250–263; Math. USSR-Sb., 8:2 (1969), 235–247

Citation in format AMSBIB
\Bibitem{Lev69}
\by V.~L.~Levin
\paper Application of E.~Helly's theorem to convex programming, problems of best approximation and related questions
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 79(121)
\issue 2(6)
\pages 250--263
\mathnet{http://mi.mathnet.ru/msb3588}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=249110}
\zmath{https://zbmath.org/?q=an:0187.17602|0195.21004}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 8
\issue 2
\pages 235--247
\crossref{https://doi.org/10.1070/SM1969v008n02ABEH001118}


Linking options:
  • http://mi.mathnet.ru/eng/msb3588
  • http://mi.mathnet.ru/eng/msb/v121/i2/p250

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P.H. Sach, B.D. Craven, “Invex multifunctions and duality”, Numerical Functional Analysis and Optimization, 12:5-6 (1991), 575  crossref  mathscinet  zmath
    2. V. N. Solov'ev, “On the subdifferential of the maximum of a family of convex functions”, Russian Math. Surveys, 51:2 (1996), 349–350  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. V. N. Solov'ev, “The subdifferential and the directional derivatives of the maximum of a family of convex functions”, Izv. Math., 62:4 (1998), 807–832  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. N. Solov'ev, “The subdifferential and the directional derivatives of the maximum of a family of convex functions. II”, Izv. Math., 65:1 (2001), 99–121  mathnet  crossref  crossref  mathscinet  zmath
    5. M. C. Campi, S. Garatti, “The Exact Feasibility of Randomized Solutions of Uncertain Convex Programs”, SIAM J Optim, 19:3 (2008), 1211  crossref  mathscinet  zmath  isi  elib
    6. Chong Li, K. F. Ng, “Subdifferential Calculus Rules for Supremum Functions in Convex Analysis”, SIAM J. Optim, 21:3 (2011), 782  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:398
    Full text:140
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020